Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have psoriasis in scalp. Have severe hair fall. Taking seregain tablets. Recommended Protor-K shampoo. Cause? Going bald? Suggest

Hi ,
I am 23 years old(girl) and I have psoriasis in my scalp.I have severe hair fall.when I asked my dermatologist he suggested me to use seregain tablets and he gave 2 creams to apply,one in morning and the other at night and recomeneded to use Protor-K shampoo.He told that haiorfall is not due to psoriasis.Even after using his medicines my hairfall is not in control.Can you please tell me why I am having hair fall.I am losing my confidence due to this hairfall.It started becoming bald at the front.
I wanted a permanent solution for my hairfall.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi..Many causes are related with hair fall.Hereditary cause is one of them.Sometimes other associated diseases may be responsible.Past history of viral infection,vaccination,medicine,life style,vitamin deficiency,even abnormal lifestyle may be the prime cause.Take food rich with green veg,salad,adequate quantity of water every day.Perhaps your skin is not left your hair wet after bath.dry it before you go out or sleep.take proper treatment.Thanks.Take care.
Answered: Wed, 24 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor